# SDR HALA2013041700043

- Difficulty date: April 17, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 689 hours, 99 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SECOND ATO & BTB RTO AT 60 KTS IAS.    R & R ADM1 MM 34-11 SYS TEST OK IAW MM 34-13 MCO/PLAC/LIDS REMOVED.  PERFORMED A FLUSH OF THE PRESSURE LINES IAW MM 34-11. PERFORMED A LOW RANGE LEAK CHECK  OF THE TOTAL PRESSURE LINES CAPT AND F/O IAW AMM 34-11.  NO LEAKS FOUND.
